# SDR USAABB99013

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 284T02694
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 48 - DURING CLIMB OUT OF PIT, CREW RECEIVED THE EICAS MESSAGE 'GEAR DOORS'.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO CLT.  MAINTENANCE FOUND THE SYSTEM 1 RIGHT NOSE GEAR DOOR P2 CLOSED SENSOR (S235) GAP EXCEEDING THE MM LIMITS AND ADJUSTED IT.  GEAR WAS SWUNG TO VERIFY OPERATION.  (X)
